# SDR ASAA201902258323

- Difficulty date: February 22, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 47,742 hours, 14,341 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Link
- Part number: 332A232254
- Condition: Loose
- Location: Duct
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD #1 ENGINE FOUND FWD SUPPORT LINK ON INTERSECTION MANIFOLD DUCT LOOSE. GROUNDED - YES. REMOVED AND REPLACED #1 ENG INTERSECTION MANIFOLD DUCT PER B737-800 AMM 36-11-01/401. PERFORMED LEAK CHECK ON #1 ENG INTERSECTION MANIFOLD DUCT NO DEFECTS NOTED. PERFORMED LEAK CHECK ON #1 ENG HIGH STAGE DOWNSTREAM DUCT NO DEFECTS NOTED.
